# SDR AALA20090806LAX01

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 88,505 hours, 16,627 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rvdt
- Part number: Y35A
- Condition: Defective
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW RECEIVED A LEADING EDGE FLAP DISAGREE MESSAGE.  EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT.  FOUND THE NUMBER TWO ROTARY VARIABLE DIFFERENTIAL TRANSFORMER BAD.  REPLACED NUMBER TWO ROTARY VARIABLE DIFFERENTIAL TRANSFORMER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
